MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.The procedure was completed.During withdrawal, a 4cm esophageal laceration was observed.The laceration was repaired using an x-tack device.The patient was hospitalized for 4 days following the procedure.
 
Additional Manufacturer Narrative
Block h6.Imdrf code e2009 is being used to capture the reportable event of laceration(s).Imdrf code f2301 is being used to capture the reportable event of additional device required.Imdrf code f08 is being used to capture the reportable event of hospitalization or prolonged hospitalization.
 
Additional Manufacturer Narrative
Block h6: imdrf code e2009 is being used to capture the reportable event of laceration(s).Imdrf code f2301 is being used to capture the reportable event of additional device required.Imdrf code f08 is being used to capture the reportable event of hospitalization or prolonged hospitalization.Correction: block b5: event description has been updated to include the patient's condition following the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.The procedure was completed.During withdrawal, a 4cm esophageal laceration was observed.The laceration was repaired using an x-tack device.The patient was hospitalized for 4 days following the procedure.There were no further complications, and the patient was discharged on (b)(6) 2025.Post-procedure, the patient developed hoarseness and required vocal cord rehabilitation.No additional symptoms have been observed at this time.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23743779
Report Number3005099803-2025-06632
Device Sequence Number10208859
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250310(17)280229(10)2025030023
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025030023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/26/2026
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale